... ago. She has begun to experience breathing difficulties and "dead" legs when racing which. Her blood pressure has dropped to low levels (at rest) for no apparent reason, then goes back up to normal. These symptoms are new to her and I'm wondering if the drug could have anything to do with it
Difficulty breathing is a severe allergic reaction and muscle weakenss is considered to be a severe side effect... YOU must seek medical attention ASAP.-
List of possible side effects for future reference:
- Aldactone Information for Consumers
- Aldactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aldactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2012 • 2 answers
Posted 24 Jan 2014 • 1 answer
Posted 7 Jan 2016 • 0 answers
I'm a distance runner in my mid 60s. I have been talking Miralax every evening as suggested by my d?
Posted 18 Feb 2016 • 1 answer
Posted 31 Mar 2016 • 0 answers